Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 47, 2020 Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v28.i1-2.60
pages 66-78

Instability of Two-Dimensional Ventilated Supercavity in a Free Jet

V. N. Semenenko
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

SINOPSIS

The mathematical model of the plane unsteady supercavity based on the 2-nd linearized M. Tulin's scheme with infinite wake and finite pressure at infinity is constructed. Stability of the ventilated supercavity in both the infinite stream and the free jet is investigated. Obtained results are in good agreement with both the experimental data on the plane ventilated cavity pulsation and our previous solution based on the 1-st kinematically closed M. Tulin's scheme with singular pressure at infinity.